# SDR N6WA20191114201

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,980 hours, 24,601 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LOUD SQUEAL. INSPECTED R/H EMERGENCY EXIT DOOR CLEANED AND LUBED SEAL OPS CHECK GOOD IAW CRJ AMM 52-21-07
